# SDR 2000ZZZX359

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FLT 3207 - EMERGENCY CABIN LIGHTS FADE TO OFF SOON AFTER BEING TURNED ON DURING TEST.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT 21LN AND 24LN.  OPS CHECKED GOOD.  REF:  OPER CNTRL NR SIMA0101.
